Biblio Index

Export 132 results:
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
H
Hormann, K. (2012). Smoothness analysis. Dolomites Research Notes on Approximation, 5(Special_Issue). presented at the 09/2012.
PDF icon Hormann-2012-Lecture3.pdf (260.09 KB)
Hormann, K., Klein, G., & De Marchi, S.. (2012). Barycentric rational interpolation at quasi-equidistant nodes. Dolomites Research Notes on Approximation, 5(1), 1-6. presented at the 09/2012. doi:10.14658/pupj-drna-2012-1-1
PDF icon HormannKleinDeMarchi-2012-BRI.pdf (185.16 KB)
Hormann, K. (2012). The Laurent polynomial formalism. Dolomites Research Notes on Approximation, 5(Special_Issue). presented at the 09/2012.
PDF icon Hormann-2012-Lecture2.pdf (315.42 KB)
Hormann, K. (2012). Subdivision as a linear process. Dolomites Research Notes on Approximation, 5(Special_Issue). presented at the 09/2012.
PDF icon Hormann-2012-Lecture1.pdf (919.24 KB)
I
Irigoyen, A. (2016). Geometric conditions for the reconstruction of a holomorphic function by an interpolation formula. Dolomites Research Notes on Approximation, 9(1), 1-15. presented at the 06-2016. doi:10.14658/pupj-drna-2016-1-1
PDF icon Irigoyen_2016_GCR.pdf (355.89 KB)
J
Junghanns, P., & Kaiser, R.. (2017). A numerical approach for a special crack problem. Dolomites Research Notes on Approximation, 10(Special_Issue), 56-67. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-8
PDF icon JunghannsKaiser_DRNA2017.pdf (264.84 KB)
K
Klimek, M., & Kosek, M.. (2018). On the metric space of pluriregular sets. Dolomites Research Notes on Approximation, 11(4), 51-61. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-5
PDF icon Klimek_Kosek_DRNA2018.pdf (271.01 KB)
Kroó, A.. (2017). Schur type inequalities for multivariate polynomials on convex bodies. Dolomites Research Notes on Approximation, 10(1), 15-22. presented at the 06/2017. doi:10.14658/pupj-drna-2017-1-3
PDF icon Kroo_2017_STI.pdf (230.49 KB)
L
Leopardi, P. (2013). Discrepancy, separation and Riesz energy of finite point sets on compact connected Riemannian manifolds. Dolomites Research Notes on Approximation, 6(Special_Issue), 120-129. presented at the 09/2013. doi:10.14658/pupj-drna-2013-Special_Issue-12
PDF icon Leopardi-2013-DSR.pdf (202.72 KB)
Leopardi, P., Sommariva, A., & Vianello, M.. (2017). Optimal polynomial meshes and Caratheodory-Tchakaloff submeshes on the sphere. Dolomites Research Notes on Approximation, 10(Special_Issue), 18-24. presented at the 05/2017. doi:10.14658/pupj-drna-2017-Special_Issue-4
PDF icon LeopardiSommarivaVianello_DRNA2017.pdf (485.74 KB)
Levenberg, N. (2012). Ten lectures on weighted pluripotential theory. Dolomites Research Notes on Approximation, 5(Special_Issue), 1-59. presented at the 09/2012. doi:10.14658/pupj-drna-2012-Special_Issue-1
PDF icon Levenberg-2012-WPT.pdf (607.05 KB)
Lovison, A., Comola, F., Teatini, P., Janna, C., Ferronato, M., Putti, M., & Gambolati, G.. (2013). Model calibration of a geomechanical problem with efficient global optimization. Dolomites Research Notes on Approximation, 6(Special_Issue), 140-150. presented at the 09/2013. doi:10.14658/pupj-drna-2013-Special_Issue-14
PDF icon LovisonetAl-2013-MCG.pdf (1.53 MB)
M
Mantica, G. (2013). Computing the equilibrium measure of a system of intervals converging to a Cantor set. Dolomites Research Notes on Approximation, 6(Special_Issue), 51-61. presented at the 09/2013. doi:10.14658/pupj-drna-2013-Special_Issue-7
PDF icon Mantica-2013-CEM.pdf (386.69 KB)
März, T., & Weinmann, A.. (2017). Model based reconstruction for magnetic particle imaging in 2D and 3D. Dolomites Research Notes on Approximation, 10(Special_Issue).
PDF icon DRNA2017_Weinman_MBR.pdf (707.86 KB)
Mascarenhas, W., & Camargo, A.. (2014). On the backward stability of the second barycentric formula for interpolation. Dolomites Research Notes on Approximation, 7(1), 1-12. presented at the 09/2014. doi:10.14658/pupj-drna-2014-1-1
PDF icon MascarenhasCamargo-2014-BSB.pdf (330.82 KB)
Ma‘u, S.. (2017). Newton-Okounkov bodies and transfinite diameter. Dolomites Research Notes on Approximation, 10(Special_Issue), 138-160. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-14
PDF icon Mau_DRNA2017.pdf (697.58 KB)
Milovanović, G. V.. (2017). Computing Integrals of Highly Oscillatory Special Functions Using Complex Integration Methods and Gaussian Quadratures. Dolomites Research Notes on Approximation, 10(Special_Issue), 79-96. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-10
PDF icon Milovanovic_DRNA2017.pdf (559.58 KB)
N
Nedaiasl, K., & Foroush Bastani, A.. (2017). On the Numerical Approximation of Some Non-standard Volterra Integral Equations. Dolomites Research Notes on Approximation, 10(Special_Issue), 118-127. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-12
PDF icon NedaiaslBastani_DRNA2017.pdf (212.96 KB)
O
Occorsio, D. (2016). Approximation of a weighted Hilbert transform by using perturbed Laguerre zeros. Dolomites Research Notes on Approximation, 9(Special_Issue), 45-58. presented at the 10/2016. doi:10.14658/pupj-drna-2016-Special_Issue-6
PDF icon Occorsio_KMFA2016.pdf (860.25 KB)
P
Perracchione, E., & Stura, I.. (2016). RBF kernel method and its applications to clinical data. Dolomites Research Notes on Approximation, 9(Special_Issue), 13-18. presented at the 09/2016. doi:10.14658/pupj-drna-2016-Special_Issue-3
PDF icon PerracchioneStura_KMFA2016.pdf (183.88 KB)
Piazzon, F. (2018). The extremal plurisubharmonic function of the torus. Dolomites Research Notes on Approximation, 11(4), 62-72. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-6
PDF icon Piazzon_DRNA2018.pdf (1.66 MB)
Piazzon, F., Sommariva, A., & Vianello, M.. (2017). Caratheodory-Tchakaloff Subsampling. Dolomites Research Notes on Approximation, 10(1), 5-14. presented at the 04/2017. doi:10.14658/pupj-drna-2017-1-2
PDF icon PiazzonSommarivaVianello_2017_CTS.pdf (1.02 MB)
Piazzon, F., & Vianello, M.. (2014). Constructing optimal polynomial meshes on planar starlike domains. Dolomites Research Notes on Approximation, 7(Special_Issue), 22-25. presented at the 09/2014. doi:10.14658/pupj-drna-2014-Special_Issue-5
PDF icon PiazzonVianello-2014-COP.pdf (225.16 KB)
Piazzon, F., & Vianello, M.. (2018). Stability inequalities for Lebesgue constants via Markov-like inequalities. Dolomites Research Notes on Approximation, 11(1), 1-9. presented at the 02/2018. doi:10.14658/pupj-drna-2018-1-1
PDF icon PiazzonVianello_2018_SIL.pdf (329 KB)
Plonka, G., & Peter, T.. (2014). A generalized Prony method for sparse approximation. Dolomites Research Notes on Approximation, 7(Special_Issue). presented at the 09/2014.
PDF icon Dolomites14-3.pdf (718.05 KB)

Pages